Skip navigation

Items where Author is "Tang, Sanyi "

Items where Author is "Tang, Sanyi "

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 34.

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

Wang, Xia, Xu, Zihui, Tang, Sanyi and Cheke, Robert A. (2017) Cumulative effects of incorrect use of pesticides can lead to catastrophic outbreaks of pests. Chaos, Solitons & Fractals, 100. pp. 7-19. ISSN 0960-0779 (doi:10.1016/j.chaos.2017.04.030)

Xiang, Changcheng, Tang, Sanyi, Cheke, Robert and Qin, Wenjie (2016) A locust phase change model with multiple switching states and random perturbation. International Journal of Bifurcation and Chaos (ijbc), 26 (13):1630037. pp. 1-17. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:10.1142/S0218127416300378)

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

Wang, Xia, Tang, Sanyi and Cheke, Robert (2016) A stage structured mosquito model incorporating effects of precipitation and daily temperature fluctuations. Journal of Theoretical Biology, 411. pp. 27-36. ISSN 0022-5193 (doi:10.1016/j.jtbi.2016.09.015)

Liang, Juhua, Tang, Sanyi and Cheke, Robert (2016) Beverton-Holt discrete pest management models with pulsed chemical control and evolution of pesticide resistance. Communications in Nonlinear Science and Numerical Simulation, 36. pp. 327-341. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:10.1016/j.cnsns.2015.12.014)

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

Yang, Jin, Tang, Sanyi and Cheke, Robert (2016) The regulatory system for diabetes mellitus: Modeling rates of glucose infusions and insulin injections. Communications in Nonlinear Science and Numerical Simulation, 37. pp. 305-325. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:10.1016/j.cnsns.2016.02.001)

Tang, Sanyi, Pang, Wenhong, Cheke, Robert and Wu, Jianhong (2015) Global dynamics of a state-dependent feedback control system. Advances in Difference Equations:322. pp. 1-70. ISSN 1687-1839 (Print), 1687-1847 (Online) (doi:10.1186/s13662-015-0661-x)

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Yuan, Baoyin, Tang, Sanyi and Cheke, Robert (2015) Duality in phase space and complex dynamics of an integrated pest management network model. International Journal of Bifurcation and Chaos (ijbc), 25 (8):1550103. pp. 1-17. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:10.1142/S0218127415501035)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. (2015) Modelling the regulatory system for diabetes mellitus with a threshold window. Communications in Nonlinear Science and Numerical Simulation, 22 (1-3). pp. 478-491. ISSN 1007-5704 (doi:10.1016/j.cnsns.2014.08.012)

Zhang, Xianghong, Tang, Sanyi and Cheke, Robert A. (2015) Birth-pulse models of Wolbachia-induced cytoplasmic incompatibility in mosquitoes for dengue virus control. Nonlinear Analysis: Real World Applications, 22. pp. 236-258. ISSN 1468-1218 (doi:10.1016/j.nonrwa.2014.09.004)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. (2015) Modelling pulsed immunotherapy of tumour-immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:/10.1016/j.matcom.2014.09.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. (2015) Modelling pulsed immunotherapy of tumour–immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:10.1016/j.matcom.2014.09.001)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2015) Models for determining how many natural enemies to release inoculatively in combinations of biological and chemical control with pesticide resistance. Journal of Mathematical Analysis and Applications, 422 (2). pp. 1479-1503. ISSN 0022-247X (doi:10.1016/j.jmaa.2014.09.048)

Tang, Guangyao, Tang, Sanyi and Cheke, Robert A. (2014) Global analysis of a Holling type II predator–prey model with a constant prey refuge. Nonlinear Dynamics, 76 (1). pp. 635-647. ISSN 0924-090X (Print), 1573-269X (Online) (doi:10.1007/s11071-013-1157-4)

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:10.1155/2014/450935)

Cheke, Robert A., Tang, Sanyi and Tratalos, Jamie A. (2014) Predator–prey population models of migrant insects with phase change. ICES Journal of Marine Science, 71 (8). pp. 2221-2230. ISSN 1054-3139 (Print), 1095-9289 (Online) (doi:10.1093/icesjms/fst150)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. (2013) Global stability and sliding bifurcations of a non-smooth Gause predator–prey system. Applied Mathematics and Computation, 224. pp. 9-20. ISSN 0096-3003 (doi:10.1016/j.amc.2013.08.024)

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. (2013) Nonlinear pulse vaccination in an SIR epidemic model with resource limitation. Abstract and Applied Analysis, 2013:670263. ISSN 1085-3375 (Print), 1687-0409 (Online) (doi:10.1155/2013/670263)

Liang, Juhua, Tang, Sanyi and Cheke, Robert A. (2012) An integrated pest management model with delayed responses to pesticide applications and its threshold dynamics. Nonlinear Analysis: Real World Applications, 13 (5). pp. 2352-2374. ISSN 1468-1218 (doi:10.1016/j.nonrwa.2012.02.003)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:10.1007/s00285-011-0501-x)

Tang, Sanyi, Tang, Guangyao and Cheke, Robert A. (2010) Optimum timing for integrated pest management: Modelling rates of pesticide application and natural enemy releases. Journal of Theoretical Biology, 264 (2). pp. 623-638. ISSN 0022-5193 (doi:10.1016/j.jtbi.2010.02.034)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

This list was generated on Sun Jun 24 06:09:52 2018 BST.